# SDR UALA2011122907160

- Difficulty date: December 29, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 64,713 hours, 12,320 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 471
- Condition: Failed
- Location: Lt Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL TYPE BURNING ODOR IN COACH CABIN. CREW SELECTED BOTH RECIRC FANS OFF AND ODOR CLEARED. TURNED FANS BACK ON AND ELECT BURNING ODOR RETURNED. REPLACED LEFT LOWER RECIRC FAN, NO FAULTS AND OPERATION NORMAL.
